Sufficient conditions for a well-behaved kurosh-amitsur radical theory

Stefan Veldsman

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)377-394
Number of pages18
JournalProceedings of the Edinburgh Mathematical Society
Volume32
Issue number3
DOIs
Publication statusPublished - 1989

Fingerprint

Sufficient Conditions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sufficient conditions for a well-behaved kurosh-amitsur radical theory. / Veldsman, Stefan.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 32, No. 3, 1989, p. 377-394.

Research output: Contribution to journalArticle

@article{b9f0be5fd83d4fa28b6ddb15d4a5aff5,
title = "Sufficient conditions for a well-behaved kurosh-amitsur radical theory",
author = "Stefan Veldsman",
year = "1989",
doi = "10.1017/S0013091500004648",
language = "English",
volume = "32",
pages = "377--394",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Sufficient conditions for a well-behaved kurosh-amitsur radical theory

AU - Veldsman, Stefan

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84971120927&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971120927&partnerID=8YFLogxK

U2 - 10.1017/S0013091500004648

DO - 10.1017/S0013091500004648

M3 - Article

AN - SCOPUS:84971120927

VL - 32

SP - 377

EP - 394

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 3

ER -